Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 13, NWS Melbourne, FL

February 24, 2019

NWS Melbourne, FL issued this small craft advisory at Feb 24, 2019, 3:44 AM EST. It took effect at Feb 24, 2019, 11:00 PM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2019, 3:44 AM EST (08:44 UTC)
In effect from
Feb 24, 2019, 11:00 PM EST
Expired
Feb 26, 2019, 3:20 AM EST
In force
28 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

353 
WHUS72 KMLB 240844
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
344 AM EST Sun Feb 24 2019

AMZ550-252100-
/O.NEW.KMLB.SC.Y.0013.190225T0400Z-190225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
344 AM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM
EST MONDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 11 PM this evening to
4 PM EST Monday. 

* WINDS...North winds increasing to 20 to 25 knots tonight,
  becoming northeast 15 to 20 knots Monday afternoon. 

* WAVES/SEAS...5 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-570-252100-
/O.NEW.KMLB.SC.Y.0013.190225T0400Z-190226T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
344 AM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
10 PM EST MONDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 11 PM this evening to
10 PM EST Monday. 

* WINDS...North winds increasing to 20 to 25 knots tonight, 
  becoming northeast 15 to 20 knots Monday afternoon. 

* WAVES/SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-252100-
/O.NEW.KMLB.SC.Y.0013.190225T0400Z-190226T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
344 AM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM
EST TUESDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 11 PM this evening to
4 AM EST Tuesday. 

* WINDS...North winds increasing to 20 to 25 knots tonight, 
  becoming northeast around 20 knots Monday afternoon. 

* WAVES/SEAS...6 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-252100-
/O.NEW.KMLB.SC.Y.0013.190225T0900Z-190226T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
344 AM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM EST
TUESDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 4 AM Monday to 4 AM EST
Tuesday. 

* WINDS...North winds increasing to around 20 knots late tonight,
  becoming northeast Monday afternoon. 

* WAVES/SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
6 follow-up statements
089 
WHUS72 KMLB 242032
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
332 PM EST Sun Feb 24 2019

AMZ550-250930-
/O.CON.KMLB.SC.Y.0013.190225T0400Z-190225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
332 PM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 4 PM EST MONDAY...

* WINDS...North winds increasing to 20 to 25 knots tonight, 
  becoming northeast 15 to 20 knots Monday afternoon. 

* WAVES/SEAS...Building to 5 to 7 feet late Sunday night and early
  Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-570-250930-
/O.CON.KMLB.SC.Y.0013.190225T0400Z-190226T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
332 PM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 PM EST MONDAY...

* WINDS...North winds increasing to 20 to 25 knots tonight, 
  becoming northeast 15 to 20 knots Monday afternoon. 

* WAVES/SEAS...Building to 5 to 7 feet and up to 8 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-250930-
/O.CON.KMLB.SC.Y.0013.190225T0400Z-190226T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
332 PM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 4 AM EST TUESDAY...

* WINDS...North winds increasing to 20 to 25 knots tonight, 
  becoming northeast around 20 knots Monday afternoon. 

* WAVES/SEAS...Building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-250930-
/O.CON.KMLB.SC.Y.0013.190225T0900Z-190226T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
332 PM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
4 AM EST TUESDAY...

* WINDS...North winds increasing to around 20 knots late 
  tonight, becoming northeast Monday afternoon. 

* WAVES/SEAS...Building to 5 to 7 feet and up to 8 feet along the
  gulf stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
931 
WHUS72 KMLB 250748
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
248 AM EST Mon Feb 25 2019

AMZ555-575-261200-
/O.EXT.KMLB.SC.Y.0013.190225T0900Z-190226T1200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
248 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS...North to northeast winds 20 to 25 knots, becoming east
  around 20 mph tonight.  

* WAVES/SEAS...Building to 5 to 7 feet and up to 8 feet in the
  Gulf Stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-261200-
/O.EXT.KMLB.SC.Y.0013.000000T0000Z-190226T1200Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
248 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS...North to northeast winds 20 to 25 knots tonight,
  becoming east around 20 knots tonight. 

* WAVES/SEAS...Building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-252100-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
248 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...North to northeast winds 20 to 25 knots, becoming east
  15 to 20 knots late this afternoon. 

* WAVES/SEAS...Building to 5 to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-570-260300-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190226T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
248 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...North to northeast winds 20 to 25 knots, becoming east
  15 to 20 knots this evening. 

* WAVES/SEAS...Building to 5 to 7 feet and up to 8 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

Ulrich
234 
WHUS72 KMLB 250820 AAA
MWWMLB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Melbourne FL
320 AM EST Mon Feb 25 2019

AMZ550-252100-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
320 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...North to northeast winds 20 to 25 knots, becoming east 
  15 to 20 knots late this afternoon. 

* WAVES/SEAS...Building to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-570-260300-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190226T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
320 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...North to northeast winds 20 to 25 knots, becoming east 
  15 to 20 knots this evening. 

* WAVES/SEAS...Building to 5 to 7 feet and up to 8 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-261145-
/O.CON.KMLB.SC.Y.0013.190225T0900Z-190226T1200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
320 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...North to northeast winds 20 to 25 knots, becoming east
  around 20 knots tonight. 

* WAVES/SEAS...Building to 5 to 7 feet and up to 8 feet in the 
  Gulf Stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-261145-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190226T1200Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
320 AM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...North to northeast winds 20 to 25 knots tonight, 
  becoming east around 20 knots tonight. 

* WAVES/SEAS...Building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
413 
WHUS72 KMLB 252059
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
359 PM EST Mon Feb 25 2019

AMZ550-252200-
/O.EXP.KMLB.SC.Y.0013.000000T0000Z-190225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
359 PM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Small craft operators should exercise caution tonight as seas and
winds continue to subside.

$$

AMZ552-570-260300-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190226T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
359 PM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...North to northeast winds 20 to 25 knots, becoming east 
  15 to 20 knots this evening. 

* WAVES/SEAS...Seas 5 to 7 feet and up to 8 feet in the gulf 
  stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-572-575-260400-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190226T1200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
359 PM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...North to northeast winds 20 to 25 knots, becoming east 
  around 20 knots tonight. 

* WAVES/SEAS...Seas 5 to 7 feet and up to 8 feet in the Gulf 
  Stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
457 
WHUS72 KMLB 260317
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1017 PM EST Mon Feb 25 2019

AMZ552-570-260430-
/O.EXP.KMLB.SC.Y.0013.000000T0000Z-190226T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
1017 PM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

Small craft should continue to exercise caution if venturing into
these waters for east winds up to 15 to 20 knots and seas up to 6
feet.

$$

AMZ555-572-575-261200-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-190226T1200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1017 PM EST Mon Feb 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...East winds 15 to 20 knots. 

* WAVES/SEAS...Seas 5 to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
650 
WHUS72 KMLB 260820
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
320 AM EST Tue Feb 26 2019

AMZ555-572-575-260930-
/O.CAN.KMLB.SC.Y.0013.000000T0000Z-190226T1200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
320 AM EST Tue Feb 26 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Melbourne has cancelled the Small
Craft Advisory, as winds have dropped to 15 to 20 knots with seas
up to around 6 feet in the former advisory area.

Small craft operators headed out into the Atlantic waters offshore
the Space and Treasure Coasts are still urged to exercise caution
until winds and seas subside further,

$$

Cristaldi

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 3:44 AM EST, 0 minutes earlier.

Area forecast discussion, Feb 24, 3:44 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
344 AM EST Sun Feb 24 2019

...One More Day of Unusually Warm Temperatures...
...Marine Conditions Will Deteriorate Quickly Tonight...

.DISCUSSION...
Today...A potent storm system lifting through the Great Lakes and
its attendant surface front moving through the southeast states
will finally erode and flatten the western Atlantic ridge that has
dominated our weather as of late. Low-level winds will veer to
the southwest and then west in response to the advancing cold
front over the eastern Gulf of Mexico. One more day of near-
record warmth is expected, even along the coast as the sea breeze
remains pinned offshore. Highs will range from the mid 80s NW of
I-4 (increased cloud cover could delay heating here this morning)
to the upper 80s south of I-4.

Westerly winds will increase after noon, becoming breezy at times,
particularly along the I-4 corridor. Moisture looks quite scant in
the low-levels today, so PoPs remain at or below 20% and focused
mainly on the Space and Treasure Coasts this afternoon.

Tonight...The surface front will sweep across the area overnight,
reaching Lake and Volusia counties around sunset and south Florida
before sunrise. Given that the front will have been abandoned by
all of its mid/upper level support, expect little more than an
increase in cloud cover with the boundary itself. It will be
noticeably cooler when stepping out the door Monday morning,
particularly along and north of the I-4 corridor where 50s are
expected; however, temps will still be above normal for this time
of year...just not as warm as of late.

Mon-Tue...Flat ridging/zonal flow aloft greet this period and
continue through the end with the high pressure sliding a bit
further east into the western Atlc. Occasional impulses traverse the
FL peninsula on Tue-Tue night. This as a stalled surface frontal
boundary over south FL slowly returns northward into south-central
FL toward the end of the period. NERLY surface flow early Mon will
veer ENERLY into the evening, then ERLY Mon overnight thru Tue
during the day and continuing to ESERLY/SERLY Tue night. There will
be breezy/gusty conditions continuing on Tue, especially near the
coast as the pressure gradient remains tight between the former
front to the south and high pressure building into the eastern
seaboard to the north.

Will keep Mon mostly dry but Mon overnight some moisture does surge
from the south into Martin and St. Lucie counties and we may see
some ISOLD shower activity here late, especially near the coast and
over the adjacent coastal waters. Moisture continues to deepen from
the south on Tue as disturbances aloft ride across the northward
moving surface boundary. Continue to keep highest PoPs southward
with 20-30pct along/north of I-4 and 40-50pct south of here in
closer proximity to the deeper moisture/surface boundary. Precip
chances increase northward Tue night, though timing issues exist
between the GFS/ECMWF medium range models. We keep showery precip in
the weather grids, but may soon have to introduce ISOLD lightning
storms as there will be some cooler air aloft in association with
these previously mentioned disturbances, at least near Orlando
southward.

Cooler temperatures than we have seen recently with highs generally
in the 70s both days, but immediate Volusia/north Brevard coasts may
struggle into the U60s on Mon. Lows may fall into the M-U50s north
of I-4 with 60s further southward across the coverage warning area.

Wed-Sat...Zonal/near-zonal flow aloft through the extended and
naturally the biggest challenge continues to be timing of embedded
disturbances aloft in this flow along with how much moisture is
available. Still uncertainty in all of the above for medium range
models. The next organized cold front appears prepped to move into
the area late on Sat, though on a weakening trend. For continuity's
sake will keep 50-60pct PoPs in for Wed with the previous northward
moving boundary becoming diffuse and moving out of the area Wed
night. Mainly afternoon/early evening convection on Thu with Chc (30-
50pct) wording in the grids/zones. Fri could see some drying and
lower precip chances (30pct) for mainly aftn convection again and
best chances northward. Sat, pre-frontal, will bring 20pct chances
or less areawide. A warning trend begins with mainly 70s again on
Wed and L80s becoming more numerous again Thu-Sat. Lows generally
milder and in the U50s across coolest portions (interior) of our
forecast area, else L-M60s.

&&

.AVIATION...
A period of MVFR ceilings, perhaps IFR, is expected across our
northern terminals (KDAB-KLEE) this morning as low stratus
spreads eastward from the Gulf of Mexico. Also, some ground fog
will bring VISBY reductions to the Treasure Coast terminals this
morning. Otherwise, generally VFR expected today in breezy
southwest to west winds.

A cold front will push through central Florida beginning just
after sunset, bringing mainly VFR ceilings, though some lower
(MVFR) stratus cannot be ruled out at this time.

&&

.MARINE...
Today...A cold front will push across the eastern Gulf of Mexico,
resulting in a tightening of the local pressure gradient and
veering low-level flow. Expect a gentle to moderate southwest to
west breeze through sunset, though a pinned sea breeze could
result in more southerly breezes over the nearshore Atlantic
waters south of the Cape. Seas generally 2-3 feet near the coast
and 3-4 feet offshore.

Tonight...The front will reach the Volusia waters around sunset
and the Treasure Coast waters around midnight. Winds will shift
out of the north behind the boundary and quickly increase to 20-25
knots. Rapidly deteriorating marine conditions are anticipated
tonight, with seas building up to 7 feet offshore by sunrise.
Small Craft Advisories will go into effect for all zones,
initially north of Sebastian Inlet before midnight, and then
south shortly thereafter.

Mon-Thu...Previous frontal boundary lies across the southern
peninsula into Tue before lifting slowly/gradually northward late
Tue into Wed. Mainly dry on Mon, though we may see a few showers
across our southern zones. Increasing showery precip Tue-Wed in
association with northward moving boundary and disturbances aloft
riding across this feature. Though not added to the forecast just
yet, ISOLD lightning storms cannot be ruled out Tue-Wed night as the
pattern remains rather unsettled with low confidence during this
time.

Initial gusty NERLY flow will veer ENE through the day on Mon, then
ERLY overnight thru Tue afternoon. Continued veering is forecast
toward the ESE/SE Tue night into Wed. A Small Craft Advisory for all
marine legs of ECFL will greet this period, then a slow backing down
from the south to north of the Advisory through late afternoon Mon
and Mon night as winds slowly diminish. However, the pressure
gradient remains rather stout over the Gulf Stream into Tue night.
Seas, initially, 5-6 ft near shore and 5-7 ft offshore will slowly
trend downward Mon evening into Tue, though cautionary statements
for seas could last into Tue evening over the Gulf Stream south of
the Cape. An improvement for winds/seas is forecast Wed-Thu.

&&

.CLIMATE...
Record highs and warm mins for today:

       SUN FEB 24
     HI-MAX  HI-MIN
DAB  88 2012 68 1962
MCO  90 1962 68 1962
SFB  89 2012 70 1962
MLB  92 1962 72 2018
VRB  89 2012 71 2018
FPR  90 2012 70 1949

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  55  69  52 /  20  20   0  10
MCO  87  60  73  58 /  10  10  10  10
MLB  89  65  73  63 /  20  10  10  10
VRB  87  65  73  65 /  20  10  10  10
LEE  84  55  74  56 /  20  20   0  10
SFB  86  57  72  56 /  10  10   0  10
ORL  86  59  74  59 /  10  10  10  10
FPR  88  66  74  64 /  20  10  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 11 PM this evening to 4 PM EST Monday
     for Flagler Beach to Volusia-Brevard County Line 0-20 nm.

     Small Craft Advisory from 11 PM this evening to 10 PM EST Monday
     for Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 4 AM Monday to 4 AM EST Tuesday for
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm.

     Small Craft Advisory from 11 PM this evening to 4 AM EST Tuesday
     for Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

Ulrich/Sedlock
Hazardous weather outlook, Feb 23, 6:10 PM EST, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
610 PM EST Sat Feb 23 2019

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-241030-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
610 PM EST Sat Feb 23 2019

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A weak cold front is forecast to sag into central Florida Sunday
night and stall south of the area on Monday. A surge in onshore
winds is expected behind the boundary, resulting in a period of
poor to hazardous marine conditions into the middle of next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Ulrich/Weitlich

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.